# SDR AALA201805299032

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 28,492 hours, 11,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Decoder
- Condition: Malfunctioned
- Location: L2 Door Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE INDICATED LOW PRESSURE. REPLACED THE DECODER 300 RH4 IAW AMM 23-73-47 .
